EconPapers    
Economics at your fingertips  
 

The Atkinson Theorem in Hilbert C * -Modules over C * -Algebras of Compact Operators

A. Niknam and K. Sharifi

Abstract and Applied Analysis, 2007, vol. 2007, 1-7

Abstract:

The concept of unbounded Fredholm operators on Hilbert C * -modules over an arbitrary C * -algebra is discussed and the Atkinson theorem is generalized for bounded and unbounded Feredholm operators on Hilbert C * -modules over C * -algebras of compact operators. In the framework of Hilbert C * -modules over C * -algebras of compact operators, the index of an unbounded Fredholm operator and the index of its bounded transform are the same.

Date: 2007
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2007/053060.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2007/053060.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:053060

DOI: 10.1155/2007/53060

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:053060